Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suggest treatment for severe headaches

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
I WAS SHOT IN THE LEFT FACE , BLINDING MY LEFT EYE AND LODGING A BULLET IN MY LEFT TEMPEROL LOBE CAUSING UNBELIEVABLY EXCRUTIATING MIAGRAINE HEADACHES . IV'E TRIED HYDROCODONE, CODENE 4 FIORESETAND MANY OTHER PAIN RELIEVERS BUT TO NO AVAIL . THE ONLY THING THAT COMES CLOSE TO THIS UNBEARABLE PAIN IS OXY
Posted Thu, 13 Mar 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Neurotropic medication like pregabalin or amitrypt Detailed Answer: Hello I have studied your case with diligence, You are suffering from pain due to neural component compression or irritation. You may need to remove the irritant if possible, Only pain killers will not give pain relief, you may need to take neurotropic medication like pregabalin or amitryptiline consulting your doctor. Vitamin B12 is important in the maintenance of health and normal functioning of the nerve tissue and deficiency of it can lead to neurotransmission abnormality. You can increase B12 level by taking meat and fish, or you can take Inj methylcobalamine 1500 mcg alternate day. [6 doses] Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor